# SDR CALA2023073102383

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 14,990 hours, 1,531 cycles
- System (JASC): 3400 · Navigation System
- Part: Probe
- Part number: 0102LL2FV
- Condition: Failed
- Location: Sta 208
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HEAT TAT STATUS MSG. MOST LIKLY NEED TO PROBE 78-3421-3-0001. AVAIL SFO. PLF MSG 30-30170...LATCHED.  PERFORMED CMCF 34 AIR DATA SYSTEM, SYSTEM TEST, LEFT AIR DATA HEATERS...FAILED.  ADDITIONAL FAULT AFTER TEST...30-30180. REPLACED THE TOTAL AIR TEMPERATURE PROBE. FAULT MESSAGES ARE NON 00-0609-3-8694,QTY :1 ACTIVE AND LATCHED MESSAGE CLEARED. TOTAL AIR TEMP PROBE OPS CHECKED GOOD. REF AMM DMC-B787-A-34-12-03-00A-720A-A. PARTS USED:  78-3421-3-0005,QTY :1  78-3421-3-0001,QTY :1 ADD FAULT:30-30170 .
